skip to content

Faculty of Economics

Journal Cover

Chen, X.,Lee, S., Linton, O. and Tamer, E.

Advances in robust and flexible inference in econometrics: a special issue in honour of Joel I. Horowitz

Econometrics Journal

Vol. 17(2) pp. Si-Sii (2014)

Abstract: Editorial - no abstract available

Author links: Oliver Linton  

Publisher's Link: http://onlinelibrary.wiley.com/doi/10.1111/ectj.12032/abstract



Papers and Publications



Recent Publications


Carvalho, V. M. and Grassi, B. Large Firm Dynamics and the Business Cycle American Economic Review [2019]

Elliott, M. and Golub, B. A Network Approach to Public Goods Journal of Political Economy [2019]

Block, J. I., Fudenberg, D. and Levine, D. K. Learning dynamics with social comparisons and limited memory Theoretical Economics [2019]

Li, Z. M., Laeven, R. J. A. and Vellekoop, M. H. Dependent Microstructure Noise and Integrated Volatility: Estimation from High-Frequency Data Journal of Econometrics [2020]